# SDR DXTA2010081804198

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 12,895 hours, 10,439 cycles
- Engine: Pwa JT15D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 HAD A UNCOMMANDED FLAME OUT ON THE RAMP PRIOR TO TAXI.  ALL ENGINE INDICATIONS WERE NORMAL PRIOR TO THE FLAMEOUT.  REMOVED COWL, INSPECTED ENGINES, FOUND THE IDLE DETENT FRICTION OUT OF ADJUSTMENT.  AJUSTED IDLE DETENT FRICTION TO PROPER AJUSTMENT. RAN ACFT AND ENGINE DID NOT FLAME OUT WHEN THROTTLE WAS RETURNED TO IDLE. ALSO ENGINE MADE T/O POWER OF THE DAY.  REINSTALLED COWLING.  ALL IN REF TO MM 76-4-00.
